MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event units is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon competition of investigation.
 
Event or Problem Description
Procedure performed: lap anterior resection.Event description: during the start of the case, bowel was being mobilized for resection.Surgeon had already completed a few activations, removed handpiece from patient.As he was placing to back in the patient the handpiece started activating without the depression of the button.Removed form patient immediately.Thought maybe the button was stuck so pressed it a couple times to release button.Handpiece worked as usually for another 3 or so activations but as they were about the take the ima the handpiece started activation again without button depression.Removed immediately.Generator was beeping, alrey coed was not recorded.Not used again.Clinical impact to the patient: yes, some patient tissue was burnt on the connective tissue.Nil critical harm.15.08.2025 additional information received from [territory manager] via email: so sorry that was supposed to say, ¿alert code¿ was not recorded.Patient status: stable.Intervention: used ligasure.
 
Event or Problem Description
Procedure performed: lap anterior rescection.Event description: during the start of the case, bowel was being mobilized for resection.Surgeon had already completed a few activations, removed handpiece from patient.As he was placing to back in the patient the handpiece started activating without the depression of the button.Removed form patient immediately.Thought maybe the button was stuck so pressed it a couple times to release button.Handpiece worked as usually for another 3 or so activations but as they were about the take the ima the handpiece started activation again without button depression.Removed immediately.Generator was beeping, alrey coed was not recored.Not used again.Clinical impact to the patient: yes, some patient tissue was burnt on the connective tissue.Nil critical harm.15.08.2025 additional information received from [territory manager] via email: so sorry that was supposed to say, ¿alert code¿ was not recorded.Patient status: stable.Intervention: used [competitor device].
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of unintended rf output.Based on the condition of the returned unit it is likely that the reported event was caused by a misaligned fuse switch.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22842723
Report Number2027111-2025-00704
Device Sequence Number17369151
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1544405
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPERS.; TROCARS.
Patient SexUnknown